# SDR IPXA2025091587504

- Difficulty date: September 9, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N368UP
- Make and model: Boeing 767-300
- Aircraft serial: 65907
- Aircraft time: 12,802 hours, 5,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T56518
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ANGLE CRACK AT STA 1578 RBL 80 OUTBOARD IN BULK CARGO COMPARTMENT RIGHT AREA. I.A.W AMM 53-01-06-000-801 REV.146 REMOVE MAIN DECK CARGO FLOOR PANEL, SEALANT, AND DADO PANELS.  G.V.I AND CONDITION CHECK NORMAL.  REMOVED DAMAGE ANGLE I.A.W SRM 51-40-02-0G REV.93  INSTALL NEW ANGLE I.A.W SRM 51-40-02-0G REV.93 AND B0EING DWG NO 146T5650 SHEET 5 REV C.
